# SDR TC8A96054

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blew
- Location: Nr 6
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 6 TIRE BLEW DURING TAXI, AIRCRAFT NOT MOVED AFTER TIRE BLEW.  REMOVED AND REPLACED NR 6 TIRE IAW DC-8 MM 32-40-1.  BRAKE INSPECTED FOR FREEDOM OF MOVEMENT AND BLED.  TIRE BLEW DUE TO BRAKE DRAGGING.
